Alert archive / California / Gale Warnings in 2025

Gale Warning 2, NWS San Diego, CA

March 31, 2025

NWS San Diego, CA issued this gale warning at Mar 31, 2025, 1:23 PM PDT. It took effect at Apr 1, 2025, 3:00 PM PDT. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 31, 2025, 1:23 PM PDT (20:23 UTC)
In effect from
Apr 1, 2025, 3:00 PM PDT
Expired
Apr 2, 2025, 9:00 AM PDT
In force
18 hr
Issued by
NWS San Diego, CA

The text

As transmitted.

800 
WHUS76 KSGX 312023
MWWSGX

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Diego CA
123 PM PDT Mon Mar 31 2025

PZZ740-010430-
/O.EXT.KSGX.SC.Y.0014.250401T0900Z-250402T1600Z/
/O.CAN.KSGX.GL.A.0003.250401T2200Z-250402T1600Z/
Coastal Waters from San Mateo Point to the Mexican Border and out
to 10 nm-
123 PM PDT Mon Mar 31 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM TUESDAY TO 9 AM
PDT WEDNESDAY...

* WHAT...For the Small Craft Advisory, northwest winds 15 to 25 kt
  with gusts up to 32 kt and steep seas 6 to 11 ft expected.

* WHERE...Coastal Waters from San Mateo Point to the Mexican 
  Border and out to 10 nm.

* WHEN...From 2 AM Tuesday to 9 AM PDT Wednesday.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Strongest wind gusts expected Tuesday
  evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ745-010430-
/O.CON.KSGX.SC.Y.0014.250401T0500Z-250401T2200Z/
/O.UPG.KSGX.GL.A.0003.250401T2200Z-250402T1600Z/
/O.NEW.KSGX.GL.W.0002.250401T2200Z-250402T1600Z/
/O.NEW.KSGX.SC.Y.0015.250402T1600Z-250403T0600Z/
Waters from San Mateo Point to the Mexican Border Extending 10 to
60 nm out including San Clemente Island-
123 PM PDT Mon Mar 31 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 3 PM PDT TUESDAY...
...GALE WARNING IN EFFECT FROM 3 PM TUESDAY TO 9 AM PDT
WEDNESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 11 PM PDT
WEDNESDAY...

* WHAT...For the first Small Craft Advisory, northwest winds 15 to
  25 kt with gusts up to 30 kt and steep seas 7 to 11 ft expected.
  For the Gale Warning, northwest winds 20 to 30 kt with gusts up
  to 35 kt and very steep seas 10 to 14 ft expected. For the 
  second Small Craft Advisory, west winds 15 to 25 kt with gusts 
  up to 30 kt and steep seas 8 to 10 ft expected.

* WHERE...Waters from San Mateo Point to the Mexican Border 
  Extending 10 to 60 nm out including San Clemente Island.

* WHEN...For the first Small Craft Advisory, from 10 PM this 
  evening to 3 PM PDT Tuesday. For the Gale Warning, from 3 PM 
  Tuesday to 9 AM PDT Wednesday. For the second Small Craft 
  Advisory, from 9 AM to 11 PM PDT Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
6 follow-up statements
416 
WHUS76 KSGX 010522
MWWSGX

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Diego CA
1022 PM PDT Mon Mar 31 2025

PZZ745-011100-
/O.CON.KSGX.SC.Y.0014.000000T0000Z-250401T2200Z/
/O.CON.KSGX.GL.W.0002.250401T2200Z-250402T1600Z/
/O.CON.KSGX.SC.Y.0015.250402T1600Z-250403T0600Z/
Waters from San Mateo Point to the Mexican Border Extending 10 to
60 nm out including San Clemente Island-
1022 PM PDT Mon Mar 31 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
TUESDAY...
...GALE WARNING REMAINS IN EFFECT FROM 3 PM TUESDAY TO 9 AM PDT
WEDNESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 11 PM PDT
WEDNESDAY...

* WHAT...For the first Small Craft Advisory, northwest winds 15 
  to 25 kt with gusts up to 30 kt and steep seas 7 to 11 ft 
  expected. For the Gale Warning, northwest winds 20 to 30 kt 
  with gusts up to 35 kt and very steep seas 10 to 14 ft 
  expected. For the second Small Craft Advisory, west winds 15 
  to 25 kt with gusts up to 30 kt and steep seas 8 to 10 ft 
  expected.

* WHERE...Waters from San Mateo Point to the Mexican Border 
  Extending 10 to 60 nm out including San Clemente Island.

* WHEN...For the first Small Craft Advisory, from 10 PM this 
  evening to 3 PM PDT Tuesday. For the Gale Warning, from 3 PM 
  Tuesday to 9 AM PDT Wednesday. For the second Small Craft 
  Advisory, from 9 AM to 11 PM PDT Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ740-011100-
/O.CON.KSGX.SC.Y.0014.250401T0900Z-250402T1600Z/
Coastal Waters from San Mateo Point to the Mexican Border and out
to 10 nm-
1022 PM PDT Mon Mar 31 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TUESDAY TO
9 AM PDT WEDNESDAY...

* WHAT...For the Small Craft Advisory, northwest winds 15 to 25 
  kt with gusts up to 32 kt and steep seas 6 to 11 ft expected.

* WHERE...Coastal Waters from San Mateo Point to the Mexican 
  Border and out to 10 nm.

* WHEN...From 2 AM Tuesday to 9 AM PDT Wednesday.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

* ADDITIONAL DETAILS...Strongest wind gusts expected Tuesday 
  evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
475 
WHUS76 KSGX 010910
MWWSGX

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Diego CA
210 AM PDT Tue Apr 1 2025

PZZ745-012130-
/O.CON.KSGX.SC.Y.0014.000000T0000Z-250401T2200Z/
/O.CON.KSGX.GL.W.0002.250401T2200Z-250402T1600Z/
/O.CON.KSGX.SC.Y.0015.250402T1600Z-250403T0600Z/
Waters from San Mateo Point to the Mexican Border Extending 10 to
60 nm out including San Clemente Island-
210 AM PDT Tue Apr 1 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 AM PDT WEDNESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 11 PM PDT
WEDNESDAY...

* WHAT...For the first Small Craft Advisory, northwest winds 15 
  to 25 kt with gusts up to 30 kt and steep seas 7 to 11 ft 
  expected. For the Gale Warning, northwest winds 20 to 30 kt 
  with gusts up to 35 kt and very steep seas 10 to 14 ft 
  expected. For the second Small Craft Advisory, west winds 15 
  to 25 kt with gusts up to 30 kt and steep seas 8 to 10 ft 
  expected.

* WHERE...Waters from San Mateo Point to the Mexican Border 
  Extending 10 to 60 nm out including San Clemente Island.

* WHEN...For the first Small Craft Advisory, through 3 PM PDT
  today. For the Gale Warning, from 3 PM today to 9 AM PDT 
  Wednesday. For the second Small Craft Advisory, from 9 AM to 11 
  PM PDT Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ740-012130-
/O.CON.KSGX.SC.Y.0014.000000T0000Z-250402T1600Z/
Coastal Waters from San Mateo Point to the Mexican Border and out
to 10 nm-
210 AM PDT Tue Apr 1 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 32 kt and 
  steep seas 6 to 11 ft expected.

* WHERE...Coastal Waters from San Mateo Point to the Mexican 
  Border and out to 10 nm.

* WHEN...Through 9 AM PDT Wednesday.

* IMPACTS...Strong winds can cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
462 
WHUS76 KSGX 012012
MWWSGX

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Diego CA
112 PM PDT Tue Apr 1 2025

PZZ745-020415-
/O.CON.KSGX.SC.Y.0014.000000T0000Z-250401T2200Z/
/O.CON.KSGX.GL.W.0002.250401T2200Z-250402T1600Z/
/O.CON.KSGX.SC.Y.0015.250402T1600Z-250403T0600Z/
Waters from San Mateo Point to the Mexican Border Extending 10 to
60 nm out including San Clemente Island-
112 PM PDT Tue Apr 1 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 11 PM PDT
WEDNESDAY...

* WHAT...For the first Small Craft Advisory, northwest winds 15 
  to 25 kt with gusts up to 30 kt and steep seas 7 to 11 ft 
  expected. For the Gale Warning, northwest winds 20 to 30 kt 
  with gusts up to 35 kt and very steep seas 10 to 14 ft 
  expected. For the second Small Craft Advisory, west winds 15 
  to 25 kt with gusts up to 30 kt and steep seas 8 to 10 ft 
  expected.

* WHERE...Waters from San Mateo Point to the Mexican Border 
  Extending 10 to 60 nm out including San Clemente Island.

* WHEN...For the first Small Craft Advisory, through 3 PM PDT 
  today. For the Gale Warning, from 3 PM today to 9 AM PDT 
  Wednesday. For the second Small Craft Advisory, from 9 AM to 
  11 PM PDT Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ740-020415-
/O.CON.KSGX.SC.Y.0014.000000T0000Z-250402T1600Z/
Coastal Waters from San Mateo Point to the Mexican Border and out
to 10 nm-
112 PM PDT Tue Apr 1 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 32 kt and 
  steep seas 6 to 11 ft expected.

* WHERE...Coastal Waters from San Mateo Point to the Mexican 
  Border and out to 10 nm.

* WHEN...Through 9 AM PDT Wednesday.

* IMPACTS...Strong winds can cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
435 
WHUS76 KSGX 020407
MWWSGX

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Diego CA
907 PM PDT Tue Apr 1 2025

PZZ745-021215-
/O.CON.KSGX.GL.W.0002.000000T0000Z-250402T1600Z/
/O.CON.KSGX.SC.Y.0015.250402T1600Z-250403T0600Z/
Waters from San Mateo Point to the Mexican Border Extending 10 to
60 nm out including San Clemente Island-
907 PM PDT Tue Apr 1 2025

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT WEDNESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 11 PM PDT
WEDNESDAY...

* WHAT...For the Gale Warning, northwest winds 20 to 30 kt with 
  gusts up to 35 kt and very steep seas 10 to 14 ft expected. For 
  the Small Craft Advisory, west winds 15 to 25 kt with gusts up 
  to 30 kt and steep seas 8 to 10 ft expected.

* WHERE...Waters from San Mateo Point to the Mexican Border 
  Extending 10 to 60 nm out including San Clemente Island.

* WHEN...For the first Small Craft Advisory, through 3 PM PDT 
  today. For the Gale Warning, from 3 PM today to 9 AM PDT 
  Wednesday. For the second Small Craft Advisory, from 9 AM to 
  11 PM PDT Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ740-021215-
/O.CON.KSGX.SC.Y.0014.000000T0000Z-250402T1600Z/
Coastal Waters from San Mateo Point to the Mexican Border and out
to 10 nm-
907 PM PDT Tue Apr 1 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
WEDNESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 32 kt and 
  steep seas 6 to 11 ft expected.

* WHERE...Coastal Waters from San Mateo Point to the Mexican 
  Border and out to 10 nm.

* WHEN...Through 9 AM PDT Wednesday.

* IMPACTS...Strong winds can cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
075 
WHUS76 KSGX 020909
MWWSGX

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Diego CA
209 AM PDT Wed Apr 2 2025

PZZ745-022100-
/O.CON.KSGX.GL.W.0002.000000T0000Z-250402T1600Z/
/O.EXT.KSGX.SC.Y.0015.250402T1600Z-250403T1400Z/
Waters from San Mateo Point to the Mexican Border Extending 10 to
60 nm out including San Clemente Island-
209 AM PDT Wed Apr 2 2025

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO
7 AM PDT THURSDAY...

* WHAT...For the Gale Warning, northwest winds 25 to 30 kt with 
  gusts up to 35 kt and seas 13 to 15 ft. For the Small Craft 
  Advisory, west winds 15 to 25 kt with gusts up to 30 kt and 
  seas 9 to 13 ft expected.

* WHERE...Waters from San Mateo Point to the Mexican Border 
  Extending 10 to 60 nm out including San Clemente Island.

* WHEN...For the Gale Warning, until 9 AM PDT this morning. For 
  the Small Craft Advisory, from 9 AM this morning to 7 AM PDT 
  Thursday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ740-022100-
/O.EXT.KSGX.SC.Y.0014.000000T0000Z-250403T0000Z/
Coastal Waters from San Mateo Point to the Mexican Border and out
to 10 nm-
209 AM PDT Wed Apr 2 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 
  9 to 14 ft.

* WHERE...Coastal Waters from San Mateo Point to the Mexican 
  Border and out to 10 nm.

* WHEN...Until 5 PM PDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
414 
WHUS76 KSGX 021548
MWWSGX

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Diego CA
848 AM PDT Wed Apr 2 2025

PZZ745-030000-
/O.EXP.KSGX.GL.W.0002.000000T0000Z-250402T1600Z/
/O.CON.KSGX.SC.Y.0015.250402T1600Z-250403T1400Z/
Waters from San Mateo Point to the Mexican Border Extending 10 to
60 nm out including San Clemente Island-
848 AM PDT Wed Apr 2 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM PDT
THURSDAY...
...GALE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and steep seas
  9 to 13 ft.

* WHERE...Waters from San Mateo Point to the Mexican Border 
  Extending 10 to 60 nm out, including San Clemente Island.

* WHEN...Until 7 AM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ740-030000-
/O.CON.KSGX.SC.Y.0014.000000T0000Z-250403T0000Z/
Coastal Waters from San Mateo Point to the Mexican Border and out
to 10 nm-
848 AM PDT Wed Apr 2 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and steep seas
  8 to 12 ft.

* WHERE...Coastal Waters from San Mateo Point to the Mexican 
  Border and out to 10 nm.

* WHEN...Until 5 PM PDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this gale warning went out at Mar 31, 10:00 AM PDT, 3 hours 23 minutes earlier.

Area forecast discussion, Mar 31, 10:00 AM PDT, 3 hours 23 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
1000 AM PDT Mon Mar 31 2025

.SYNOPSIS...
Cooler mostly cloudy weather will continue through Thursday.
Precipitation, mostly light, will occur at times, and after today,
the best chances of rain will be Thursday with a deeper trough of
low pressure moving through the region. Strong gusty winds will
occur most of the time through Tuesday night in the mountains and
deserts with gusts 45 to 55 mph, isolated to 70 mph. Coastal areas
will be windy Tuesday afternoon and night as well. Drier warmer
weather will return by the weekend and continue into early next
week.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

Light rain covered most areas from the mountains west to the coast
early this morning, but radar shows that rain mostly retreated to
the south half of San DIego County as of around 1000 AM. A few
locations over higher terrain have exceeded 0.30" of rain with Lytle
Creek Canyon having recorded 0.59". Otherwise, mostly cloudy skies
prevail, including high clouds over the desert. A few light showers
will continue this afternoon, mainly over higher terrain. Local
winds to around 50 MPH are occurring and will increase some this
afternoon with local gusts over 60 MPH by late afternoon on the
desert mountain slopes and through San Gorgonio Pass.

The main upper low was centered just off the Oregon coast with zonal
flow but with tight height gradients to the south. The upper low
will gradually dig south and bring well-defined cyclonic flow over
California by Tue. A rather vigorous short wave will move through
SoCal Tue night, and ahead of that, there will be strong winds not
just in the mountains/deserts but also along the coast and over some
valleys. This should be soemwhat of an enhancer of the precip mostly
in the mountains Tue night. Another short wave Thu will move through
the long-wave trough which will be both deep and broad by then,
coupled with a strong upper ridge over the SE US. That wave will
bring another round of precip, with most model/ensemble guidance
suggesting 0.10"-0.25" with highest values in the foothills. We will
raise PoPs for Thu given the relative consistency in the models and
the well-defined trough axis being nearly overhead. A few inches of
snow could fall in some of the mountains as snow levels will fall to
around 4500 feet. NBM 50th percentile snowfall has less than one
inch in San Bernardino County, but 90th percentile snowfall is 2-4
inches Thu.

The trough will shift east Friday and be centered over AZ/NM with
some cyclonic flow continuing here with ridging building from NorCal
north through the PacNW. Some cyclonic flow even continues Sat in
about 60% of the ensembles per the cluster analysis. A few showers
could linger Fri over higher terrain but most likely it will be dry.
The increase in temperatures will be based partly on the proximity
of the ridge relative to the trough but warming should occur Fri-
Sun, with temperatures near or slightly above normal starting Sat
and with about a 70% chance of temps 5-10 degrees above normal Sun-
Mon.

&&

.AVIATION...
311645Z...Coast/Valleys/Foothills...Low clouds with -SHRA and cigs
1500-2500 feet MSL, locally down to 500 feet with vis 2SM in -RA
will continue generally all day. Tops will be to 6000 feet MSL and
higher terrain will be obscured much of the time. Conditions improve
00-06Z and overnight into Tuesday from northwest to southeast, with
bases lifting to 1500-2500 feet MSL, vis mostly P6SM, and only
patchy terrain obscured.

Higher Mountains/Deserts...SCT-BKN clouds AOA 15000 feet MSL today
and tonight. Strong westerly winds continue today. Gusts 30-50 kts
over the ridges and in wind-prone mountain passes, with gusts 25-35
kts within the open deserts. Areas of moderate up/downdrafts,
including localized LLWS and rotors, in lee of mountains and
mountain passes.

&&

.MARINE...
Calmer seas and winds over the waters today but hazardous conditions
likely return on Tuesday. A short period (7-8 seconds) northwest
swell (290-300 degrees) arrives early Tuesday, bringing very steep
and choppy seas to 10-13 feet. Winds increase substantially as well,
gusting to 30-35 knots in the outer waters and to 25-30 kts for the
nearshore waters. Winds peak Tuesday night into Wednesday morning.
Winds and seas slowly fall on Thursday. A Small Craft Advisory
remains in effect tonight through Tuesday afternoon ahead of the
Gale Watch for Tuesday afternoon through Wednesday morning.

&&

.BEACHES...
Elevated surf of 3-6 feet today, with associated moderate to high
rip current risks possible. Higher surf develops Tuesday and
Wednesday to 5-7 feet and sets to 8 feet, locally to 10 feet for
west-facing beaches. A high rip current risk will exist for all
beaches for both days.

&&

.SKYWARN...
Skywarn activation is not requested. However weather spotters are
encouraged to report significant weather conditions.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...Wind Advisory until 2 AM PDT Wednesday for Apple and Lucerne
     Valleys-Coachella Valley-Riverside County Mountains-San
     Bernardino County Mountains-San Diego County Deserts-San
     Diego County Mountains-San Gorgonio Pass near Banning.

PZ...Small Craft Advisory from 2 AM to 3 PM PDT Tuesday for Coastal
     Waters from San Mateo Point to the Mexican Border and out
     to 10 nm.

     Gale Watch from Tuesday afternoon through Wednesday morning for
     Coastal Waters from San Mateo Point to the Mexican Border
     and out to 10 nm-Waters from San Mateo Point to the Mexican
     Border Extending 10 to 60 nm out including San Clemente
     Island.

     Small Craft Advisory from 10 PM this evening to 3 PM PDT Tuesday
     for Waters from San Mateo Point to the Mexican Border
     Extending 10 to 60 nm out including San Clemente Island.

&&

PUBLIC...Maxwell
AVIATION/MARINE/BEACHES...Munyan

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 2:04 AM PDTSmall Craft AdvisorySGX63 hr
Mar 31, 1:23 PM PDTSmall Craft AdvisorySGX66 hr

Nearby

Gale Warnings in California, 2025Every gale warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.